# SDR VNAA202328020010

- Difficulty date: January 30, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N605NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15467
- Aircraft time: 7,800 hours, 6,751 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: MM69035146013
- Condition: Nicked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL NICKS ON FUSELAGE SKIN STA 1015 TO STA 1051.30 AND BTW STGR 27 AND STGR 20RH
